# SDR DALA2018043002957

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 41,317 hours, 3,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REPLACED MISSING LENS COVER.
